Has anyone experience a feeling of going "hyperactive" when starting adrenal support treatment with Cortef. I am currently on 60mg of Armour and my MD started me on 5mg X 2 per day of cortef... over the last two days I had a feeling of anxiety and dizzines... do these go away?
I would have started out slower with the Cortef. You are jumpstarting your adrenals and it will cause anxiety if done too quickly. Armour is already hard on the adrenals and can weaken them if problem already exists.
Call dr and let him know the response you are having....he may have to lower dosage or even change thyroid dosage temporarily.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.